Period mapping via Brieskorn modules
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, p. 141-171
@article{BSMF_1991__119_2_141_0,
     author = {Saito, Morihiko},
     title = {Period mapping via Brieskorn modules},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {2},
     year = {1991},
     pages = {141-171},
     doi = {10.24033/bsmf.2162},
     zbl = {0760.32009},
     mrnumber = {92h:32052},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1991__119_2_141_0}
}
Saito, Morihiko. Period mapping via Brieskorn modules. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 141-171. doi : 10.24033/bsmf.2162. http://www.numdam.org/item/BSMF_1991__119_2_141_0/

[1] Boutet De Monvel (L.). - D-modules holonomes réguliers en une variable, in Mathématique et Physique. - Prog. in Math., 37, Birkhäuser, Boston, 1983, p. 281-288.

[2] Briançon (J.), Maisonobe (Ph.). - Idéaux de germes d'opérateurs différentiels à une variable, Enseign. Math., t. 39, 1984, p. 7-38. | Zbl 0542.14008

[3] Brieskorn (E.). - Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math., t. 2, 1970, p. 103-161. | MR 42 #2509 | Zbl 0186.26101

[4] Carlson (J.) and Griffiths (P.). - Infinitesimal variations of Hodge structure and the global Torelli problem, in Algebraic Geometry Angers. - Sijthoff & Noordhoff, Alphen a/d Rijn, 1980, p. 51-76. | MR 82h:14006 | Zbl 0479.14007

[5] Deligne (P.). - Théorie de Hodge I : Actes Congrès Intern. Math., 1970, p. 425-430 ; II : Publ. Math. IHES, 40, 1971, p. 5-58 ; III : ibid., 44, 1974, p. 5-77. | Numdam

[6] Deligne (P.). - Le formalisme des cycles évanescents, in SGA7 XIII and XIV. - Lect. Notes in Math., 340, Springer, Berlin, 1973, p. 82-115 and 116-164. | MR 50 #7135 | Zbl 0266.14008

[7] Deligne (P.). - Équations différentielles à points singuliers réguliers. - Lect. Notes in Math., 163, Springer, Berlin, 1970. | MR 54 #5232 | Zbl 0244.14004

[8] Karpishpan (Y.). - Torelli theorems for singularities, Inv. Math., t. 100, 1990, p. 97-141. | MR 91b:32040 | Zbl 0694.32013

[9] Kashiwara (M.). - B-function and holonomic systems, Inv. Math., t. 38, 1976, p. 33-53. | MR 55 #3309 | Zbl 0354.35082

[10] Kashiwara (M.). - Vanishing cycle sheaves and holonomic systems of differential equations. - Lect. Notes in Math., 1016, Springer, Berlin, 1983, p. 136-142. | MR 85e:58137 | Zbl 0566.32022

[11] Kashiwara (M.), Kawai (T.). - On the holonomic system of microdifferential equations III, Publ. RIMS, Kyoto Univ., t. 17, 1981, p. 813-979. | MR 83e:58085 | Zbl 0505.58033

[12] Kiehl (R.), Verdier (J.-L.). - Ein einfacher Beweis des Kohärenzsatzes von Grauert, Math. Ann, t. 195, 1971, p. 24-50. | MR 46 #5678 | Zbl 0223.32010

[13] Malgrange (B.). - Intégrales asymptotiques et monodromie, Ann. Sci. École Norm. Sup. Paris (4), t. 7, 1974, p. 405-430. | Numdam | MR 51 #8459 | Zbl 0305.32008

[14] Malgrange (B.). - Polynôme de Bernstein-Sato et cohomologie évanescente. - Astérisque, 101-102, 1983, p. 243-267. | MR 86f:58148 | Zbl 0528.32007

[15] Mebkhout (Z.). - Une autre équivalence de catégories, Compos. Math., t. 51, 1984, p. 63-88. | Numdam | MR 85k:58073 | Zbl 0566.32021

[16] Milnor (J.). - Singular points of complex hypersurfaces. - Ann. Math. Stud., 61, Princeton University Press, 1968. | MR 39 #969 | Zbl 0184.48405

[17] Pham (F.). - Singularités des systèmes différentiels de Gauss-Manin. - Prog. in Math. 2, Birkhäuser, Boston, 1979. | MR 81h:32015 | Zbl 0524.32015

[18] Pham (F.). - Structure de Hodge mixte associée à point critique isolé. - Astérisque, 101-102, 1983, p. 268-285. | Zbl 0555.32018

[19] Saito (K.). - Period mapping associated to a primitive form, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 1231-1264. | MR 85h:32034 | Zbl 0539.58003

[20] Saito (M.). - Gauss-Manin systems and mixed Hodge structure, Proc. Japan Acad., t. 58, 1982, p. 29-32 ; Supplément in Astérisque, 101-102, 1983, p. 320-321. | MR 83f:14006 | Zbl 0516.32012

[21] Saito (M.). - Hodge filtrations on Gauss-Manin systems I, J. Fac. Sci. Univ. Tokyo, t. 30, 1984, p. 489-498. | MR 86j:32026 | Zbl 0549.32016

[22] Saito (M.). - On the structure of Brieskorn lattice, Ann. Institut Fourier, t. 39, 1989, p. 27-72. | Numdam | MR 91i:32035 | Zbl 0644.32005

[23] Saito (M.). - Exponents and Newton polyhedra of isolated hypersurface singularities, Math. Ann., t. 281, 1988, p. 411-417. | MR 89h:32027 | Zbl 0628.32038

[24] Scherk (J.) and Steenbrink (J.). - On the mixed Hodge structure on the cohomology of the Milnor fiber, Math. Ann., t. 271, 1985, p. 641-645. | MR 87b:32014 | Zbl 0618.14002

[25] Sebastiani (M.). - Preuve d'une conjecture de Brieskorn, Manuscripta Math., t. 2, 1970, p. 301-308. | MR 42 #2510 | Zbl 0194.11402

[26] Steenbrink (J.). - Mixed Hodge structure on the vanishing cohomology, in Real and Complex Singularities (Proc. Nordic Summer school, Oslo, 1976). - Sijthoff & Noordhoff, Alphen a/d Rijn, 1977, p. 525-563. | MR 58 #5670 | Zbl 0373.14007

[27] Varchenko (A.). - The asymptotics of holomorphic forms determine a mixed Hodge structure, Soviet Math. Dokl., t. 22, 1980, p. 772-775. | MR 82g:14010 | Zbl 0516.14007

[28] Varchenko (A.). - The complex exponent of a singularity does not change along strata µ = const, Func. Anal. Appl., t. 16, 1982, p. 1-9. | MR 83j:32005 | Zbl 0498.32010

[29] Varchenko (A.). - A lower bound for the codimension of the strata µ-const in terms of mixed Hodge structure, Moscow Univ. Math. Bull., t. 37-6, 1982, p. 30-33. | MR 83j:10058 | Zbl 0517.32004

[30] Lê Dũng Tráng and Ramanujam (C.P.). - The invariance of Milnor number implies the invariance of the topological type, Am. J. Math., t. 98, 1976, p. 67-78. | MR 53 #2939 | Zbl 0351.32009

[31] Malgrange (B.). - Deformation of differential systems II, Journal of Ramanujan Math. Soc., t. 1, 1986, p. 3-15. | MR 89j:58121 | Zbl 0687.32019

[32] Saito (K.). - Quasihomogene isolierte Singularitäten von Hyperflächen, Inv. Math., t. 14, 1971, p. 123-142. | MR 45 #3767 | Zbl 0224.32011

[33] Saito (K.). - Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo, t. 27, 1980, p. 265-291. | MR 83h:32023 | Zbl 0496.32007

[34] Saito (M.). - Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ., t. 24, 1988, p. 849-995. | MR 90k:32038 | Zbl 0691.14007

[35] Saito (M.). - Mixed Hodge Modules, Publ. RIMS, Kyoto Univ., t. 26, 1990, p. 221-333. | MR 91m:14014 | Zbl 0727.14004

[36] Scherk (J.). - On the monodromy theorem for isolated hypersurface singularities, Inv. Math., t. 58, 1980, p. 289-301. | MR 81k:14009 | Zbl 0432.32010